Dirichlet-to-Neumann maps on bounded Lipschitz domains

Jussi Behrndt, Tom ter Elst

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)5903-5926
JournalJournal of differential equations
Volume259
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Dirichlet-to-Neumann maps on bounded Lipschitz domains. / Behrndt, Jussi; ter Elst, Tom.

In: Journal of differential equations, Vol. 259, 2015, p. 5903-5926.

Research output: Contribution to journalArticleResearchpeer-review

@article{93b90b0a05db4418ba517e54698fc732,
title = "Dirichlet-to-Neumann maps on bounded Lipschitz domains",
author = "Jussi Behrndt and {ter Elst}, Tom",
year = "2015",
language = "English",
volume = "259",
pages = "5903--5926",
journal = "Journal of differential equations",
issn = "0022-0396",
publisher = "Academic Press",

}

TY - JOUR

T1 - Dirichlet-to-Neumann maps on bounded Lipschitz domains

AU - Behrndt, Jussi

AU - ter Elst, Tom

PY - 2015

Y1 - 2015

M3 - Article

VL - 259

SP - 5903

EP - 5926

JO - Journal of differential equations

JF - Journal of differential equations

SN - 0022-0396

ER -